http://dx.doi.org/10.1006/jmaa.1997.5412

">
 

Title

Local tomography for the limited-angle problem

Authors

Authors

A. I. Katsevich

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

We investigate local tomography in the case of limited-angle data, The main theoretical tool is analysis of the singularities of pseudodifferential operators (PDO) acting on piecewise-smooth functions. Amplitudes of the PDO we consider are allowed to be nonsmooth in the dual variable xi across the boundary of a wedge. Results of numerical simulation of limited-angle local tomography confirm basic theoretical conclusions. (C) 1997 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

213

Issue/Number

1

Publication Date

1-1-1997

Document Type

Article

Language

English

First Page

160

Last Page

182

WOS Identifier

WOS:A1997XY48400011

ISSN

0022-247X

Share

COinS